# SDR 97ZZZX5199

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N105U
- Make and model: Socata TB10TOBAGO
- Aircraft serial: 591
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Cracked
- Location: Pilot Side
- Part time: 2,502 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH PILOT'S AND COPILOT'S DOORS WERE FOUND CRACKED ALONG THE DOOR HINGE LINE ON THE INSIDE STRUCTURE OF THE DOOR.  2,501 HOURS TOTAL TIME.  A FIELD APPROVED REPAIR WAS NEEDED AS SOCATA HAD NO APPROVED STRUCTURAL REPAIR MANUALS.  CRACK IS 12 INCHES LONG ON PILOT'S SIDE, AND 14 INCHES LONG ON COPILOT'S SIDE.  INSIDE, DOOR IS CONSTRUCTED OF SOFT 'O' CONDITION MATERIAL WHICH CONTRIBUTED TO WEAKNESS OF DOOR IN THIS AREA.
